MathSciNet Relay Station
MathSciNet bibliographic data
MR1827861 14M15 (05E15)
Gasharov, Vesselin Sufficiency of Lakshmibai-Sandhya singularity conditions for Schubert varieties. Compositio Math. 126 (2001), no. 1, 47–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement